# SDR WX0A2021042373685

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 41,275 hours, 26,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 859183
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AT FIN 12 WL FAULT / REMOVED AND REPLACED EPSU BATTERY ON FIN 12WL, OPS CHECK GOOD, W/REF TO AMM 33-51-38 PB 401"
